# SDR SWAA2022011360665

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 52,664 hours, 31,593 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B IS DELIMITATED ON CORNER AT HOLE LOCATION 20 TO 21; ALSO FASTENER HOLES ARE ENLARGED AT LOCATIONS 1; 3; 4; 5; 24; 25; 28; 29; 30; 31; 33 AND 34 ; WING TO ODY FAIRING PANEL 193B IS DELIMITATED ON CORNER AT HOLE LOCATION 20 TO 21; ALSO FASTENER HOLES ARE ENLARGED AT LOCATIONS 1; 3; 4; 5; 24; 25; 28; 29; 30; 31; 33 AND 34 / [01] REPLACED 193B PANEL IAW 5351-I-14108-NG
